# SDR SWAA2023110605619

- Difficulty date: September 28, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N8552Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63580
- Aircraft time: 19,555 hours, 9,780 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Wing Le Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 SLAT WEDGE IS DELAMINATED ON O/B END.<[01] #8 SLAT O/B END SEAL REMOVED AND REPLACED. IAW AIPC 27-81-21 & SOPM 20-50-01;[02] VERIFIED CA #1 #8 SLAT O/B END SEAL REMOVED AND REPLACED. IAW AIPC 27-81-21 & SOPM 20-50-01;[03] ADDED TORQUE WRENCH;[04] PARTS ADDED
